Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sudden onset of vertigo. Undergone Epleys manouvre and audio test - mild impairment of hearing. X ray of neck showed spodylitis. Taking vertin 8mg. Had mild attack after reducing dose. Any effect if taken continuously for long period?

I had sudden onset of vertigo a couple of months back, when I was about to lie down in bed I felt as if the room was spinning, and thereafter had undergone Epley s manouvre and also an audio test, which showed mild impairment of hearing . I was prescribed Vertin 8 mg thrice a day. I also had an xray taken of my neck, which showed mild spondylitis . The Orthopaedician advised me to take Vertin 8 mg thrice daily for another month and to reduce the dosage gradually. Though I was feeling better even after reducing the dosage to 8 mg twice daily, I had a mild attack, when I turned the position of my head in bed in the middle of the night. Can I take Vertin 8 mg thrice daily continuously, will it have other adverse events if taken over a longer period of time? Dr. I would highly appreciate receiving a reply from you.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you can have it for long time without side effects
but according to me try physioherapy and relexation exercises to have more effect onverigo
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor